# SDR SWAA2013100921031

- Difficulty date: September 21, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN BS 314 TO BS 316.  REPAIRED SKIN IAW SRM & DRAWING.
